# SDR CKSA96168

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  MAIN CARGO COMPARTMENT STA 1780 BL-ZERO UPPER CHORD OF FLOOR BEAM HAS EXFOLIATION.  REPAIRED IAW B747 SRM 51-40-4 AND 51-50-2.  CORROSION CARD NR C53-210-01, PART 4 OF 8.  TASK CARD NR 76169.
